| Model Number |
HP0204E |
| Medical Device Problem Codes |
Break (1069); Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/07/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
To date, the incident sample has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter: when the packaging of the product was opened, the patches were broken in small pieces when trying to roll it.The material is not flexible enough.